

as of November 15,2019

2020	as of November 15,2019			
Time	Tue, Feb 25, 2020			
1:00 PM – 3:45 PM	PRE-REGISTRATION - location TBD			
3:45 PM – 6:30 PM	OPTIONAL GROUP ACTIVITY: HR MACMILLAN SPACE CENTRE TOUR Meeting Location: TBD			
Time	Wed, Feb 26	6, 2020		
7:00 AM – 9:00 AM	MORNING COFFEE, JUICE & CONTINENTAL BREAKFAST			
7:00 AM – 9:00 AM	REGISTRATION			
10:00 AM – 5:00 PM	SUMMIT LOUNGE OPEN			
	MORNING PRESENTATIONS			
9:00 AM – 9:15 AM	Welcome to Summit 2020 – Rachel Nelson, President, Exan Software			
9:15 AM – 9:30 AM	Summit 2020 – Elizabeth George, Executive Manager, Corporate Communications & Innovation, Exan Software			
9:30 AM – 10:00 AM	Exan Roadmap – Bethany Foote, Director, Product Development, Exan Software			
10:00 AM -10:30 AM	COFFEE BREAK 30 MINS.			
10:30 AM – 11:00 AM	TBD			
11:00 AM – 11:30 AM	Dean's Panel - Raymond A. Cohlmia, DDS, Dean, The University of Oklahoma, College of Dentistry, TBD			
11:30 AM – 12:00 PM	Experiences and Advantages of Implementing Consistency of Care – Integrated Health Solution – Mark S. Wolff, DDS, PhD, Morton Amsterdam Dean, University of Pennsylvania School of Dental Medicine			
12:00 PM – 1:00 PM	LUNCH			
	AFTERNOON BREAKOUTS			
	Track – Financial Room:	TBD		
1:00 PM – 1:45 PM	Track – IT Room:	7.05 & 7.06 Enhancements - TBD, Exan Software		
	Track – Clinical	Disbanding Tribes and Building Communities – Sam Khattab, Manager, Human Resources,		
1:45 PM – 2:00 PM	Room: Exan Software WATER BREAK - 15 MINS.			
	Track – Financial	7.05 & 7.06 Enhancements - TBD, Exan Software		
	Room: Track – IT	Disaster Recovery – Melissa Miller, Director of IT & Jared Venezia, Senior IT Project Leader,		
2:00 PM – 2:45 PM	Room:	The University of Pennsylvania, School of Dental Medicine		
	Track – Clinical Room:	Patient Experience Research – Ramon Enachescu, Director, Enterprise Application, Hermar Ostrow School of Dentistry, University of Southern California		
2:45 PM- 3:15 PM	COFFEE BREAK – 30 MINS.			
	Track – Financial Room:	ТВД		
		Consistency of Care (COC) – Elizabeth George, Executive Manager, Corporate		
outs DM - 4000 DM	Track – IT	Communications & Instantions From Coffman		
3:15 PM – 4:00 PM	Room:	Communications & Innovation, Exan Software		
	Room: Track – Clinical Room:	7.05 & 7.06 Enhancements - TBD, Exan Software		
3:15 PM - 4:00 PM 4:00 PM - 4:15 PM	Room: Track – Clinical Room: WATER BREAK – 15	7.05 & 7.06 Enhancements - TBD, Exan Software		
	Room: Track – Clinical Room:	7.05 & 7.06 Enhancements - TBD, Exan Software		

Please note: This is a preliminary schedule. All sessions, topics, speakers, times, activities and rooms are subject to change.



as of November 15,2019

Track – Clinical	Curriculum Planning – Wendy Woodall, DDS, MAGD, Associate Academic Dean, Texas Tech
Room:	University Health Sciences Center El Paso, Woody L. Hunt School of Dental Medicine
Room:	Canadian Networking Session – TBD

5:00 PM – 6:00 PM WELCOME RECEPTION

Time	Thu, Feb 27, 2020				
6:30 AM – 7:30 AM	MORNING RUN/WALK & Yoga (OPTIONAL) – Meeting Location TBD				
7:30 AM – 9:00 AM	MORNING COFFEE, JUICE & BREAKFAST				
9:00 AM – 5:00 PM	SUMMIT LOUNGE OPEN				
	MORNING PRESENTATIONS				
9:00 AM – 9:15 AM	Welcome to Day Two – Elizabeth George, Executive Manager, Corporate Communications & Innovation, Exan Software				
9:15 AM – 9:45 AM	TBD				
9:45 AM – 10:30 AM	New School Discussion – Richard C. Black, DDS, MS, Dean, Texas Tech University Health Sciences Center El Paso, Woody L. Hunt School of Dental Medicine				
10:30 AM - 11:00 AM	COFFEE BREAK 30 MINS.				
11:00 AM – 11:45 AM	ТВД				
11:45 AM – 12:00 PM	Mid Year Announcement - TBD				
12:00 PM – 1:00 PM	LUNCH				
	AFTERNOON BREAKOUT SESSIONS				
	Track – Financial Room:	твр			
1:00 PM – 1:45 PM	Track – IT Room:	Budget & Integrating New Technologies – David Dodell, DMD, Director of Clinical Systems, Midwestern University College of Dental Medicine - Arizona			
	Track – Clinical Room:	Student Dashboards – Nish Shivnani, IT Associate, Senior axiUm Support Specialist & Dr. Susan Rowan, DDS, Executive Associate Dean, The University of Illinois at Chicago, College of Dentistry			
1:45 PM - 2:00 PM	WATER BREAK – 15 M				
	Track – Financial Room:	Financial Networking Session – TBD, Exan Software			
2:00 PM – 2:45 PM	Track – IT Room:	IT Networking Session – TBD, Exan Software			
	Track – Clinical Room:	Clinical Networking Session – TBD, Exan Software			
2:45 PM – 3:15 PM	COFFEE BREAK - 30 MINS.				
	Track – Financial Room:	Design Thinking Workshop (Part 1) CODA – TBD, Exan Software			
3:15 PM – 4:00 PM	Track – IT Room:	TBD			
	Track – Clinical Room:	Design Thinking Workshop (Part 1) CODA – TBD, Exan Software			
4:00 PM - 4:15 PM	WATER BREAK – 15 MINS.				
	Track – Financial Room:	Design Thinking Workshop (Part 2) – TBD, Exan Software			
4:15 PM – 5:00 PM	Track – IT Room:	тво			
	Track – Clinical Room:	Design Thinking Workshop (Part 2) – TBD, Exan Software			

Please note: This is a preliminary schedule. All sessions, topics, speakers, times, activities and rooms are subject to change.



as of November 15,2019

6:00 PM – 7:00 PM COCKTAIL RECEPTION

7:00 PM – 10:00 PM GALA DINNER



as of November 15,2019

Time	Fri, Feb 28, 2020 – Optional Training Day				
8:00 AM – 9:00 AM	MORNING COFFEE, JUICE & BREAKFAST				
9:00 AM – 10:15 AM	 axiUm Enhancements and New Modules in vsn 7.05 and 7.06: Approvals Workflow – 45 mins. Rules to Support Financial Departments/Reporting – 30 mins. 				
10:15 AM - 10:30 AM	COFFEE BREAK 15 MINS.				
10:30 AM – 11:15 AM	 axiUm Enhancements and New Modules in vsn 7.05 and 7.06 (cont'd): Inbound Referrals – 30 mins. Case Management – 15 mins. 				
11:15 AM – 11:30 AM	COFFEE BREAK 15 MINS.				
11:30 AM – 12:00 PM	axiUm Enhancements and New Modules in vsn 7.05 and 7.06 (cont'd): Dental Devices - 30 mins. 				
12:00 PM – 1:00 PM	LUNCH				
1:00 PM – 1:45 PM	Track 1	Track 2			
1.00 PM = 1.45 PM	What the Fees? (Financial Focus)	Looking Under the EHR Hood. (Clinical Focus)			
1:45 PM – 2:00 PM	COFFEE BREAK 15 MINS.				
2:00 PM – 2:45 PM	Do Your Transaction Codes Spark Joy? Might be Time to Declutter! (Financial Focus)	Security: HIPAA or Hippo? (Admin/IT Focus)			
2:45 PM – 3:00 PM	COFFEE BREAK 15 MINS.				
3:00 PM – 3:45 PM	Feeding Your Financial Team – Info Manager Reports to Satisfy a Financial Appetite. (Financial Focus)	Custom Views & Other Cool Custom Tricks. (Admin/IT Focus)			
3:45 PM – 4:00 PM	WRAP-UP/CONCLUSION				

Course Title	Prerequisites	Course Overview
General axiUm Training • Must be an axiUm client.		Course Date: Friday, February 28, 2020
	Basic knowledge of axiUm.	• This is a 6-hour course, scheduled from 9:00 AM to 4:00 PM.
		• There is one track in the morning from 9:00 AM to 12:00 PM.
		There are two tracks in the afternoon from 1:00 PM to 4:00 PM and three courses per track.
		• Attendees may switch from one track to the other throughout the afternoon.
		Attendees are encouraged to bring their own laptops.